# SDR ASAA2015060211968

- Difficulty date: June 2, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 31,761 hours, 9,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A751022
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, RIGHT FLOOR SUPPORT BAFFLE BS 500A-500B IS CRACKED. ACFT GROUNDED. R & R RT FLOOR SUPPORT BAFFLE BS 500A-500B IAW ASA 737-800, SRM 51-10-02, PARA 9 AND 51-40-02, AND BAC DWG 143A7505, REV A .
